# SDR 2000ZZZX839

- Difficulty date: January 26, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N340WD
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400509
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 509400111
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING PHASE OF THE FLIGHT AFTER TOUCHDOWN, THE AIRCRAFT DIPPED AND VEERED HARD TO THE LEFT.  EXAMINATION OF THE AIRCRAFT REVEALED A POSSIBLE CAUSE WAS A FAILURE OF THE BELLCRANK ATTACHMENT POINT OF THE MAIN LANDING GEAR TRUNNION ASSEMBLY.
